Journal of Algebraic Hyperstructures and Logical Algebras (JAHLA) is an international semiannual journal published by University of Hatef  and supported by the International Algebraic Hyperstructures Association and  Iranian Fuzzy System Society.


This journal publishes original high quality research papers and invited research and survey articles mainly in two subjects:

Logical Algebras:  (Residuated lattice, EQ-algebras, Equality algebras, Hoop algebras, MTL-algebras, BL-algebras, MV-algebras, BCK(BCI, BCC, BCH, BE)-algebras, Effect algebras, Basic algebras, Implication algebras, R0- algebras, d-algebras, DRl-monoids, Lattice theory, Ordered algebras, Fuzzy structures related to the above topics,   related structures).

Algebraic Hyperstructures: (Hypergroups, Hyperrings, Hyperfields, Hyperspaces, Hyperalgebras, Hypergraphs, Hv-structures, Join spaces, Hyperstructures associated to algebras, Hyperstructures associated to geometric, Fuzzy structures related to the above topics,  related structures)


JAHLA is an international open access journal. There is no publication charge.  JAHLA publishes 4 issues in each year.


Current Issue: Volume 1, Issue 2, Winter and Spring 2020 

2. On the free S^{ω}_{1} -algebras

Pages 1-7

Antonio Di Nola; R. Grigolia; R. Liparteliani

4. Some properties of n-hyperideals in commutative hyperrings

Pages 23-30

Saber Omidi; Bijan Davvaz; Jianming Zhan

5. Fuzzy congruence relations on pseudo BE-algebras

Pages 31-43

Akbar Rezaei; Arsham Borumand Saeid; Qiuyan Zhan

7. MBJ-neutrosophic filters of equality algebras

Pages 57-75

Mohammad Mohseni Takallo; Mona Aaly

8. A note on UP-hyperalgebras

Pages 77-95

Aiyared Iampan; Akarachai Satirad; Metawee Songsaeng

Publication Information


Editor-in-Chief Managing Editor
Print ISSN
Online ISSN